標題: 2 NEW GENERALIZED EQUATIONS FOR MINORITY-CARRIER TRANSPORT IN BIPOLAR-TRANSISTORS WITH HEAVILY DOPED BASE AND NONUNIFORM BAND-STRUCTURE
作者: CHANG, KM
TSAI, JY
電子工程學系及電子研究所
Department of Electronics Engineering and Institute of Electronics
公開日期: 1-六月-1992
摘要: Two new, simple, general and rigorous closed-form integral solutions to the base current density and to the base transit time for electron transport in NPN bipolar transistors with heavily doped base and non-uniform band structure are presented. The expressions include the effects of non-uniform band structure, the influence of Fermi-Dirac statistics, the position-dependent mobility and the velocity saturation effect at the base-collector depletion-layer edge on the base side. An application of this new simplified base current density of equation to Early voltage in a narrow-base bipolar transistor is illustrated. A simple example for the effects of the minority-carrier density and of the base built-in field on the minority-carrier base transit time is also qualitatively discussed.
URI: http://dx.doi.org/10.1088/0268-1242/7/6/011
http://hdl.handle.net/11536/3409
ISSN: 0268-1242
DOI: 10.1088/0268-1242/7/6/011
期刊: SEMICONDUCTOR SCIENCE AND TECHNOLOGY
Volume: 7
Issue: 6
起始頁: 799
結束頁: 803
顯示於類別:期刊論文


文件中的檔案:

  1. A1992HZ38100011.pdf